# SDR MASA20210831384

- Difficulty date: August 30, 2021
- Submitted: August 31, 2021
- Operation: Air carrier
- Aircraft: N244LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15233
- Aircraft time: 23,706 hours, 17,969 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Damaged
- Location: Handrail
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS343.04 HANDRAIL FITTING (P/N: SH670-31905-6) AND CABLE ANCHOR FITTING (P/N:SH670-31882-19) WERE FOUND TO HAVE WEAR DAMAGE. PERFORMED PERMANENT REPAIR IAW CRJ 700/900 SRM 53-21-23, FIGURE 53-21-23-995-818, ITEM 758, EA 72-2021-142. DEFECT LOCATION: HANDRAIL/FS343.04 & CABLE ANCHOR/PAX DOOR
